RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pletneva, T G

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 9

Number of views:
This page:105
Abstract pages:1119
Full texts:507
References:90

http://www.mathnet.ru/eng/person23641
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/518964

Publications in Math-Net.Ru
1974
1. I. A. Kryzhanovskii, T. G. Pletneva, V. S. Skopin, S. D. Èidel'man, “A closed solution of an integral equation that arises in the technology of magnetic sound recording”, Zh. Vychisl. Mat. Mat. Fiz., 14:6 (1974),  1593–1595  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:6 (1974), 213–216
1973
2. S. D. Èidel'man, T. G. Pletneva, “Positive solutions of parabolic systems and their integral representations”, Dokl. Akad. Nauk SSSR, 208:4 (1973),  787–790  mathnet  mathscinet  zmath
1972
3. V. A. Kondratiev, S. D. Èidel'man, T. G. Pletneva, “On positive solutions of partial differential equations in a neighborhood of a smooth noncharacteristic hypersurface”, Dokl. Akad. Nauk SSSR, 204:2 (1972),  279–282  mathnet  mathscinet  zmath
4. V. A. Kondrat'ev, T. G. Pletneva, S. D. Èidel'man, “Positive solutions of linear quasielliptic evolution equations”, Mat. Sb. (N.S.), 89(131):1(9) (1972),  16–45  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:1 (1972), 15–44
1971
5. T. G. Pletneva, S. D. Èidel'man, V. A. Kondrat'ev, “On positive solutions of elliptic equations”, Mat. Sb. (N.S.), 85(127):4(8) (1971),  586–609  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:4 (1971), 587–613
1970
6. T. G. Pletneva, S. D. Èidel'man, “The summability of positive solutions of elliptic equations of arbitrary order”, Dokl. Akad. Nauk SSSR, 193:4 (1970),  760–763  mathnet  mathscinet  zmath
7. T. G. Pletneva, S. D. Èidel'man, “Three cylinder theorems for the solutions of quasielliptic linear evolution equations”, Dokl. Akad. Nauk SSSR, 192:3 (1970),  507–510  mathnet  mathscinet  zmath
1966
8. T. G. Ézrokhi, “Certain special classes of $p$-valent functions in the disc $|z|<1$ and in the circular region $1<|z|<+\infty$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1966, 1,  174–181  mathnet  mathscinet  zmath
1964
9. T. G. Ézrokhi, “On a class of functions univalent in the domain $1<|z|<\infty$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, 1,  166–172  mathnet  mathscinet  zmath

1953
10. I. A. Ézrokhi, T. G. Ézrokhi, “By the presentation of linear differential equations in higher technical school”, Uspekhi Mat. Nauk, 8:2(54) (1953),  157–158  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020